# SDR SWAA2021062368917

- Difficulty date: May 3, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N938WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36645
- Aircraft time: 39,916 hours, 24,221 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACK ON B.S. 663 LOWER COMPOSITE BULKHEAD AT R.B.L. 50; W.L. 158. / REPAIRED CRACK ON B.S. 663 LOWER COMPOSITE BULKHEAD AT R.B.L. 50; W.L. 158 PER SRM 51-70-04-2R-10.
